CROYDON davidalexander

最終更新日時: 2019/09/24 14:18:36

印刷する

氏名(漢字/フリガナ/アルファベット表記)
CROYDON David/クロイドン デイビッド/Croydon, David
所属部署・職名(部局/所属/講座等/職名)
数理解析研究所/無限解析研究部門/准教授
取得学位
学位名(日本語) 学位名(英語) 大学(日本語) 大学(英語) 取得区分
Ph.d. Mathematics University of Oxford
researchmap URL
https://researchmap.jp/7000013558
論文
著者 著者(日本語) 著者(英語) タイトル タイトル(日本語) タイトル(英語) 書誌情報等 書誌情報等(日本語) 書誌情報等(英語) 出版年月 査読の有無 記述言語 掲載種別 公開
David A. Croydon, Tsuyoshi Kato, Makiko Sasada, Satoshi Tsujimoto David A. Croydon, Tsuyoshi Kato, Makiko Sasada, Satoshi Tsujimoto David A. Croydon, Tsuyoshi Kato, Makiko Sasada, Satoshi Tsujimoto Dynamics of the box-ball system with random initial conditions via Pitman's transformation Dynamics of the box-ball system with random initial conditions via Pitman's transformation Dynamics of the box-ball system with random initial conditions via Pitman's transformation 2018/06/06 研究論文(学術雑誌) 公開
D. A. Croydon D. A. Croydon D. A. Croydon Scaling limits of stochastic processes associated with resistance forms Scaling limits of stochastic processes associated with resistance forms Scaling limits of stochastic processes associated with resistance forms Ann. Inst. H. Poincare Probab. Statist., 54, 4, 1939-1968 Ann. Inst. H. Poincare Probab. Statist., 54, 4, 1939-1968 Ann. Inst. H. Poincare Probab. Statist., 54, 4, 1939-1968 2018 英語 研究論文(学術雑誌) 公開
David Croydon, Ben Hambly, Takashi Kumagai David Croydon, Ben Hambly, Takashi Kumagai David Croydon, Ben Hambly, Takashi Kumagai Heat kernel estimates for FIN processes associated with resistance forms Heat kernel estimates for FIN processes associated with resistance forms Heat kernel estimates for FIN processes associated with resistance forms Stoch. Proc. Appl. Stoch. Proc. Appl. Stoch. Proc. Appl. 2017/11 研究論文(学術雑誌) 公開
David A. Croydon David A. Croydon David A. Croydon An introduction to stochastic processes associated with resistance forms and their scaling limits An introduction to stochastic processes associated with resistance forms and their scaling limits An introduction to stochastic processes associated with resistance forms and their scaling limits RIMS Kokyuroku, 2030, 1-8 RIMS Kokyuroku, 2030, 1-8 RIMS Kokyuroku, 2030, 1-8 2017 英語 研究論文(学術雑誌) 公開
David Croydon, Stephen Muirhead David Croydon, Stephen Muirhead David Croydon, Stephen Muirhead Quenched localisation in the Bouchaud trap model with slowly varying traps Quenched localisation in the Bouchaud trap model with slowly varying traps Quenched localisation in the Bouchaud trap model with slowly varying traps Probab. Theory Related Fields 168 (2017), 269-315 Probab. Theory Related Fields 168 (2017), 269-315 Probab. Theory Related Fields 168 (2017), 269-315 2017 英語 研究論文(学術雑誌) 公開
Philippe H. A. Charmoy, David A. Croydon, Ben M. Hambly Philippe H. A. Charmoy, David A. Croydon, Ben M. Hambly Philippe H. A. Charmoy, David A. Croydon, Ben M. Hambly Central limit theorems for the spectra of classes of random fractals Central limit theorems for the spectra of classes of random fractals Central limit theorems for the spectra of classes of random fractals Trans. Amer. Math. Soc., 369, 8967-9013 Trans. Amer. Math. Soc., 369, 8967-9013 Trans. Amer. Math. Soc., 369, 8967-9013 2017 英語 研究論文(学術雑誌) 公開
D. A. Croydon, B. M. Hambly, T. Kumagai D. A. Croydon, B. M. Hambly, T. Kumagai D. A. Croydon, B. M. Hambly, T. Kumagai Time-changes of stochastic processes associated with resistance forms Time-changes of stochastic processes associated with resistance forms Time-changes of stochastic processes associated with resistance forms Electron. J. Probab., 22, 82, 1-41 Electron. J. Probab., 22, 82, 1-41 Electron. J. Probab., 22, 82, 1-41 2017 英語 研究論文(学術雑誌) 公開
M. T. Barlow, D. A. Croydon, T. Kumagai M. T. Barlow, D. A. Croydon, T. Kumagai M. T. Barlow, D. A. Croydon, T. Kumagai Subsequential scaling limits of simple random walk on the two-dimensional uniform spanning tree Subsequential scaling limits of simple random walk on the two-dimensional uniform spanning tree Subsequential scaling limits of simple random walk on the two-dimensional uniform spanning tree Annals of Probability 2017, Vol. 45, No. 1, 4-55 Annals of Probability 2017, Vol. 45, No. 1, 4-55 Annals of Probability 2017, Vol. 45, No. 1, 4-55 2017 英語 研究論文(学術雑誌) 公開
David Croydon, Stephen Muirhead David Croydon, Stephen Muirhead David Croydon, Stephen Muirhead Quenched localisation in the Bouchaud trap model with regularly varying traps Quenched localisation in the Bouchaud trap model with regularly varying traps Quenched localisation in the Bouchaud trap model with regularly varying traps RIMS Kokyuroku Bessatsu, B59, 305-320 RIMS Kokyuroku Bessatsu, B59, 305-320 RIMS Kokyuroku Bessatsu, B59, 305-320 2016 英語 研究論文(学術雑誌) 公開
David Croydon, Stephen Muirhead David Croydon, Stephen Muirhead David Croydon, Stephen Muirhead Functional limit theorems for the Bouchaud trap model with slowly varying traps Functional limit theorems for the Bouchaud trap model with slowly varying traps Functional limit theorems for the Bouchaud trap model with slowly varying traps Stoch. Proc. Appl 125(5) (2015), 1980-2009 Stoch. Proc. Appl 125(5) (2015), 1980-2009 Stoch. Proc. Appl 125(5) (2015), 1980-2009 2015 英語 研究論文(学術雑誌) 公開
Zhen-Qing Chen, David A. Croydon, Takashi Kumagai Zhen-Qing Chen, David A. Croydon, Takashi Kumagai Zhen-Qing Chen, David A. Croydon, Takashi Kumagai Quenched invariance principles for random walks and elliptic diffusions in random media with boundary Quenched invariance principles for random walks and elliptic diffusions in random media with boundary Quenched invariance principles for random walks and elliptic diffusions in random media with boundary Annals of Probability 2015, Vol. 43, No. 4, 1594-1642 Annals of Probability 2015, Vol. 43, No. 4, 1594-1642 Annals of Probability 2015, Vol. 43, No. 4, 1594-1642 2015 英語 研究論文(学術雑誌) 公開
David A. Croydon David A. Croydon David A. Croydon Moduli of continuity of local times of random walks on graphs in terms of the resistance metric Moduli of continuity of local times of random walks on graphs in terms of the resistance metric Moduli of continuity of local times of random walks on graphs in terms of the resistance metric Trans. Lond. Math. Soc., 2, 1, 57-79 Trans. Lond. Math. Soc., 2, 1, 57-79 Trans. Lond. Math. Soc., 2, 1, 57-79 2015 英語 研究論文(学術雑誌) 公開
David A. Croydon, Alexander Fribergh, Takashi Kumagai David A. Croydon, Alexander Fribergh, Takashi Kumagai David A. Croydon, Alexander Fribergh, Takashi Kumagai Biased random walk on critical Galton-Watson trees conditioned to survive Biased random walk on critical Galton-Watson trees conditioned to survive Biased random walk on critical Galton-Watson trees conditioned to survive Probab. Theory Related Fields, 157, 1, 453-507 Probab. Theory Related Fields, 157, 1, 453-507 Probab. Theory Related Fields, 157, 1, 453-507 2013 英語 研究論文(学術雑誌) 公開
David Croydon David Croydon David Croydon Slow movement of a random walk on the range of a random walk in the presence of an external field Slow movement of a random walk on the range of a random walk in the presence of an external field Slow movement of a random walk on the range of a random walk in the presence of an external field Probab. Theory Related Fields, 157, 3, 515-534 Probab. Theory Related Fields, 157, 3, 515-534 Probab. Theory Related Fields, 157, 3, 515-534 2013 英語 研究論文(学術雑誌) 公開
David A. Croydon David A. Croydon David A. Croydon Scaling limit for the random walk on the largest connected component of the critical random graph Scaling limit for the random walk on the largest connected component of the critical random graph Scaling limit for the random walk on the largest connected component of the critical random graph Publications of the Research Institute for Mathematical Sciences 48 (2012), no. 2, 279-338 Publications of the Research Institute for Mathematical Sciences 48 (2012), no. 2, 279-338 Publications of the Research Institute for Mathematical Sciences 48 (2012), no. 2, 279-338 2012/10 英語 研究論文(学術雑誌) 公開
David Croydon, Ben Hambly, Takashi Kumagai David Croydon, Ben Hambly, Takashi Kumagai David Croydon, Ben Hambly, Takashi Kumagai Convergence of mixing times for sequences of random walks on finite graphs Convergence of mixing times for sequences of random walks on finite graphs Convergence of mixing times for sequences of random walks on finite graphs Electronic Journal of Probability 17 (2012), paper no. 3 Electronic Journal of Probability 17 (2012), paper no. 3 Electronic Journal of Probability 17 (2012), paper no. 3 2012 英語 研究論文(学術雑誌) 公開
David Croydon, Ben Hambly David Croydon, Ben Hambly David Croydon, Ben Hambly Spectral asymptotics for stable trees Spectral asymptotics for stable trees Spectral asymptotics for stable trees Electron. J. Probab., 15, 2, 1772-1801 Electron. J. Probab., 15, 2, 1772-1801 Electron. J. Probab., 15, 2, 1772-1801 2010 英語 研究論文(学術雑誌) 公開
David A. Croydon David A. Croydon David A. Croydon Scaling limits for simple random walks on random ordered graph trees Scaling limits for simple random walks on random ordered graph trees Scaling limits for simple random walks on random ordered graph trees Advances in Applied Probability 42 (2010), no. 2, 528-558 Advances in Applied Probability 42 (2010), no. 2, 528-558 Advances in Applied Probability 42 (2010), no. 2, 528-558 2010 英語 研究論文(学術雑誌) 公開
David A. Croydon David A. Croydon David A. Croydon Random walk on the range of random walk Random walk on the range of random walk Random walk on the range of random walk Journal of Statistical Physics 136 (2009), no. 2, 349-372 Journal of Statistical Physics 136 (2009), no. 2, 349-372 Journal of Statistical Physics 136 (2009), no. 2, 349-372 2009 英語 研究論文(学術雑誌) 公開
David A. Croydon David A. Croydon David A. Croydon Hausdorff measure of arcs and Brownian motion on Brownian spatial trees Hausdorff measure of arcs and Brownian motion on Brownian spatial trees Hausdorff measure of arcs and Brownian motion on Brownian spatial trees Annals of Probability 2009, Vol. 37, No. 3, 946-978 Annals of Probability 2009, Vol. 37, No. 3, 946-978 Annals of Probability 2009, Vol. 37, No. 3, 946-978 2009 英語 研究論文(学術雑誌) 公開
David A. Croydon, Takashi Kumagai David A. Croydon, Takashi Kumagai David A. Croydon, Takashi Kumagai Random walks on Galton-Watson trees with infinite variance offspring distribution conditioned to survive Random walks on Galton-Watson trees with infinite variance offspring distribution conditioned to survive Random walks on Galton-Watson trees with infinite variance offspring distribution conditioned to survive Electronic Journal of Probability 13 (2008) 1419-1441 Electronic Journal of Probability 13 (2008) 1419-1441 Electronic Journal of Probability 13 (2008) 1419-1441 2008 英語 研究論文(学術雑誌) 公開
D. A. Croydon, B. M. Hambly D. A. Croydon, B. M. Hambly D. A. Croydon, B. M. Hambly Local limit theorems for sequences of simple random walks on graphs Local limit theorems for sequences of simple random walks on graphs Local limit theorems for sequences of simple random walks on graphs Potential Analysis 29 (2008), no. 4, 351-389 Potential Analysis 29 (2008), no. 4, 351-389 Potential Analysis 29 (2008), no. 4, 351-389 2008 英語 研究論文(学術雑誌) 公開
D. A. Croydon, B. M. Hambly D. A. Croydon, B. M. Hambly D. A. Croydon, B. M. Hambly Self-similarity and spectral asymptotics for the continuum random tree Self-similarity and spectral asymptotics for the continuum random tree Self-similarity and spectral asymptotics for the continuum random tree Stochastic Processes and their Applications 118 (2008), no. 5, 730-754 Stochastic Processes and their Applications 118 (2008), no. 5, 730-754 Stochastic Processes and their Applications 118 (2008), no. 5, 730-754 2008 英語 研究論文(学術雑誌) 公開
David Croydon David Croydon David Croydon Convergence of simple random walks on random discrete trees to Brownian motion on the continuum random tree Convergence of simple random walks on random discrete trees to Brownian motion on the continuum random tree Convergence of simple random walks on random discrete trees to Brownian motion on the continuum random tree Ann. Inst. H. Poincare Probab. Statist. 44 (2008), no. 6, 987-1019 Ann. Inst. H. Poincare Probab. Statist. 44 (2008), no. 6, 987-1019 Ann. Inst. H. Poincare Probab. Statist. 44 (2008), no. 6, 987-1019 2008 英語 研究論文(学術雑誌) 公開
David A. Croydon David A. Croydon David A. Croydon The Hausdorff dimension of a class of random self-similar fractal trees The Hausdorff dimension of a class of random self-similar fractal trees The Hausdorff dimension of a class of random self-similar fractal trees Adv. in Appl. Probab. Volume 39, Number 3 (2007), 708-730 Adv. in Appl. Probab. Volume 39, Number 3 (2007), 708-730 Adv. in Appl. Probab. Volume 39, Number 3 (2007), 708-730 2007 英語 研究論文(学術雑誌) 公開
David A. Croydon David A. Croydon David A. Croydon Heat kernel fluctuations for a resistance form with non-uniform volume growth Heat kernel fluctuations for a resistance form with non-uniform volume growth Heat kernel fluctuations for a resistance form with non-uniform volume growth Proceedings of the London Mathematical Society 94 (2007), no. 3, 672-694 Proceedings of the London Mathematical Society 94 (2007), no. 3, 672-694 Proceedings of the London Mathematical Society 94 (2007), no. 3, 672-694 2007 英語 研究論文(学術雑誌) 公開
David Croydon David Croydon David Croydon Volume growth and heat kernel estimates for the continuum random tree Volume growth and heat kernel estimates for the continuum random tree Volume growth and heat kernel estimates for the continuum random tree Probability Theory and Related Fields 140 (2008), no. 1-2, 207-238 Probability Theory and Related Fields 140 (2008), no. 1-2, 207-238 Probability Theory and Related Fields 140 (2008), no. 1-2, 207-238 2006/12 英語 研究論文(学術雑誌) 公開

  • <<
  • >>
  • 表示
タイトル言語:
外部資金:競争的資金・科学研究費補助金
種別 代表/分担 テーマ(日本語) テーマ(英語) 期間
研究活動スタート支援 代表 Random walks on random graphs in critical regimes (平成30年度分) 2018/04/01〜2019/03/31
Grant-in-Aid for Scientific Research (C) 代表 Stochastic processes associated with resistance forms 2019/04/01〜2023/03/31
担当科目
講義名(日本語) 講義名(英語) 開講期 学部/研究科 年度
Function Theory of a Complex Variable-E2 Function Theory of a Complex Variable-E2 前期 全学共通科目 2019/04〜2020/03
ILAS Seminar-E2 ILAS Seminar-E2 前期 全学共通科目 2019/04〜2020/03
Mathematical Statistics-E2 Mathematical Statistics-E2 前期 全学共通科目 2019/04〜2020/03
Mathematical Statistics-E2 Mathematical Statistics-E2 後期 全学共通科目 2019/04〜2020/03
Quest for Mathematics I-E2 Quest for Mathematics I-E2 前期 全学共通科目 2019/04〜2020/03
Second Course in Statistics-E2 Second Course in Statistics-E2 後期 全学共通科目 2019/04〜2020/03
応用解析学セミナーI Seminar on Applied Analysis 1 通年 情報学研究科 2019/04〜2020/03
応用解析学特論I Topics in Applied Analysis I 後期集中 情報学研究科 2019/04〜2020/03
非線型解析特論A Topics in Nonlinear Analysis A 後期 情報学研究科 2019/04〜2020/03